# SDR SWAA020094

- Difficulty date: January 12, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 3,061 hours, 1,751 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 5717623122
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL AND SMOKE DUE TO F/O'S SLIDING WINDOW ARCING.  REMOVED AND REPLACED WINDOW PER MM.
